What happens if you swallow injectable midazolam/versed?

Question is Closed Report Mark as Favorite

Answers (1)

19 Oct 2010

There is a swallowable Versed so I don't know if there would be a issue but I don't suggest this without medical supervision as it can cause respiratory issues. Please contact a medical provider if this was done for your safety.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Myopathy - Is it okay to sedate a patient with muscular dystrophy with Versed?

Patient with MD having bronchoscopy. Usual medication given for sedation is Versed. Is it okay or should an alternative med be given?

1 answer 4 Nov 2009

Antidote or reversal agent for midazolam?

not able to find in my drug books- pharmacology question on a paper

1 answer 12 Jul 2010

I recently had a colonoscopy and they used Versed, along with another drug to sedate me?

I am still testing positive for benzos even after 10 days. Why is this and how long does Versed stay in your system for? Thanks!!!

0 answers 14 Jul 2011

Midazolam - Is anybody able to comment on the side effects of Versed delivered "too rapidly" ?

I am a general dentist new to midlevel IV sedation. We had a high anxiety patient in need of at least 2 hours of dentistry. As we delivered Versed ...

2 answers 10 Dec 2011

Anyone take versed (midazolam) at home for anxiety disorder?

I have CAD, one stent 3 yrs ago, and GAD. I have not slept a whole night for 3 years due to night sweats lasting up to 90 minutes 2 or 3 times a ...

2 answers 13 May 2013